# SDR 97ZZZM463

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT FRAME 20A CRACKED AT CENTER GUSSET PLATE.  REPAIRED FRAME 20A FLOOR SUPPORT IAW AVRO FAX REF NR DJR/R J1269-96.
